# SDR 97FDEA00333

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: ANB74B621
- Condition: Groved
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT RT WING TO CENTER SECTION HAS DEEP GOUGE CAUSED FROM WING/FUSELAGE FILLET RUBBING DOUBLER.  (ANB 7309 SPLICE PLATE AT SCW = 118.20.)  BURNISHED AREA.  PERFORMED HFEC, NO CRACKS INDICATION  FOUND.  MEASURED GOUGE AT FW END .065 DEEP TAPERED AFT TO 0,7 AFT.  INSTALLED NEW RUB STRIP.  REPAIRED AS PER EA 1-5710-32571.  THIS IS A DUPLICATE WITH SOME ADDITIONS.
